# SDR 9EKA2015FA0000414

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: General aviation
- Aircraft: N511EV
- Make and model: Bell 214ST
- Aircraft serial: 28105
- Aircraft time: 3,016 hours, 7,605 cycles
- Engine: Ge CT72A
- Engine time: 10,341 hours, 13,980 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 4052T92P01
- Part serial: TED7404
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON RETURN TO BASE, NR 2 ENGINE CHIP DETECTOR CAUTION LIGHT ILLUMINATED AND STAYED ON, EMERGENCY PROCEDURES IAW THE RFM WERE C/W BY THE PIC, CONDUCTED TROUBLESHOOTING AND FOUND ELECTRICAL CHIP DETECTOR HOUSING DAMAGED CAUSING FALSE CAUTION LIGHT, REPLACED WITH NEW CHIP DET, OPS CHECK GOOD.
